MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX TENACIO PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX TENACIO PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404456
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was auto inflating.The ipp was explanted.There were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated evaluation conclusion codes h6.Upon receipt at our quality assurance laboratory, the pump of this device underwent a thorough analysis.The pump was microscopically examined, and leak and functionally tested.No anomalies were found with the pump.Based on the information available and analysis results, the reported clinical observation of spontaneous deflation could not be confirmed.

Brand Name
AMS 700 LGX TENACIO PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21123713
Report Number2124215-2024-83565
Device Sequence Number20698841
Product Code JCW
UDI-Device Identifier00191506021467
UDI-Public00191506021467
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/15/2026
Device Model Number72404456
Device Catalogue Number72404456
Device Lot Number1100547777
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LGX PRECONNECT: LOT 1100547777 UPN 72404456; LGX PRECONNECT: LOT 1100547777 UPN 72404456
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexUnknown